# SDR VNAA9607004

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000201
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN LEVEL FLIGHT AT APPROXIMATELY FL 200, CREW REPORTED A FAILURE OF THE FIRST OFFICER'S FRONT WINDSHIELD.  CREW FOLLOWED ABNORMAL PROCEDURES AS SPECIFIED IN THE QUICK REFERENCE HANDBOOK.  AIRCRAFT CONTINUED ON WITH THE FLIGHT AND LANDED IN PIT WITHOUT FURTHER INCIDENT.  REPLACED THE F/O'S WINDSHIELD IAW MM 56-10-00.
